Volume 20, issue 1 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the Alexander theorem for the oriented Thompson group $\vec{F}$

Valeriano Aiello

Algebraic & Geometric Topology 20 (2020) 429–438
Bibliography
1 V Aiello, R Conti, Graph polynomials and link invariants as positive type functions on Thompson’s group F, J. Knot Theory Ramifications 28 (2019) MR3924840
2 V Aiello, R Conti, The Jones polynomial and functions of positive type on the oriented Jones–Thompson groups F and T, Complex Anal. Oper. Theory 13 (2019) 3127 MR4020028
3 V Aiello, R Conti, V F R Jones, The Homflypt polynomial and the oriented Thompson group, Quantum Topol. 9 (2018) 461 MR3827807
4 J W Alexander, A lemma on systems of knotted curves, Proc. Nat. Acad. Sci. U.S.A. 9 (1923) 93
5 J M Belk, Thompsons’ group F, PhD thesis, Cornell University (2007) arXiv:0708.3609 MR2706280
6 B Bollobás, Modern graph theory, 184, Springer (1998) MR1633290
7 J W Cannon, W J Floyd, W R Parry, Introductory notes on Richard Thompson’s groups, Enseign. Math. 42 (1996) 215 MR1426438
8 G Golan, M Sapir, On Jones’ subgroup of R Thompson group F, J. Algebra 470 (2017) 122 MR3565428
9 V F R Jones, Planar algebras, I, preprint (1999) arXiv:math/9909027
10 V F R Jones, Some unitary representations of Thompson’s groups F and T, J. Comb. Algebra 1 (2017) 1 MR3589908
11 V F R Jones, A no-go theorem for the continuum limit of a periodic quantum spin chain, Comm. Math. Phys. 357 (2018) 295 MR3764571
12 V F R Jones, On the construction of knots and links from Thompson’s groups, from: "Knots, low-dimensional topology and applications" (editors C C Adams, C M Gordon, V F R Jones, L H Kauffman, S Lambropoulou, K C Millett, J H Przytycki, R Ricca, R Sazdanovic), Springer Proc. Math. Stat. 284, Springer (2019) 43 MR3986040
13 Y Ren, From skein theory to presentations for Thompson group, J. Algebra 498 (2018) 178 MR3754410